MAUDE Adverse Event Report: IMP,TSV,4.7,16,MTX,MG; DENTAL IMPLANT

IMP,TSV,4.7,16,MTX,MG; DENTAL IMPLANT
Model Number TSVTWB16
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Osteolysis (2377)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Weight unknown / not provided.Date of event unknown / not provided.Additional pma/510(k) number ¿ k101880.A summary investigation has been completed for bone loss events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for bone loss have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of manufacturing or design defects that might lead to bone loss and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
It was reported by the customer that the implant at tooth location #27 was removed due to bone loss.The patient will return for a new implant.

Brand Name
IMP,TSV,4.7,16,MTX,MG
Common Device Name
DENTAL IMPLANT
MDR Report Key12696968
Report Number0002023141-2021-02998
Device Sequence Number3855181
Product Code DZE
UDI-Device Identifier00889024020023
UDI-Public(01)00889024020023(17)251207(10)1241292
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K101977
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/07/2025
Device Model NumberTSVTWB16
Device Catalogue NumberTSVTWB16
Device Lot Number1241292
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/20/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2021
Initial Report FDA Received Date10/26/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR